# SDR USAA2011071300003

- Difficulty date: June 1, 2011
- Submitted: July 13, 2011
- Operation: Air carrier
- Aircraft: N108UW
- Make and model: Airbus A320-214
- Aircraft serial: 1061
- Aircraft time: 37,091 hours, 16,461 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175900300
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - DELAMINATED FLOOR PANEL BETWEEN FR66 TO FR68, -Y765 TO -Y1732.  REPLACED FLOOR PANEL BETWEEN FR66 TO FR68, -Y765 TO -Y1732 IAW JOB CARD 26C26053014.
